# SDR CHQ000143

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft serial: 145381
- Aircraft time: 2,962 hours, 2,264 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT AT SEAT 1A STARTED SMOKING WHEN TURNED ON, SMELL OF SMOKE WAS OBVIOUS IN THE CABIN.  REMOVED AND REPLACED SIDEWALL LIGHT SEAT 1A TURNED ON SIDEWALL LIGHT SW (F/A ATT PANEL) AND PLACED SHED BUS IN OVRD TO TEST SIDEWALL LIGHT AT SEAT 1A WORKS PROPERLY, OPS CHECK GOOD.
